Follow
Mohammad Habibi
Mohammad Habibi
Other namesM Habibi
Tafresh University
Verified email at tafreshu.ac.ir - Homepage
Title
Cited by
Cited by
Year
The inclusion ideal graph of rings
S Akbari, M Habibi, A Majidinya, R Manaviyat
Communications in Algebra 43 (6), 2457-2465, 2015
452015
The McCoy condition on Ore extensions
M Habibi, A Moussavi, A Alhevaz
Communications in Algebra 41 (1), 124-141, 2013
342013
On rings having McCoy-like conditions
A Alhevaz, A Moussavi, M Habibi
Communications in Algebra 40 (4), 1195-1221, 2012
312012
A Note on Comaximal Graph of Non-commutative Rings
S Akbari, M Habibi, A Majidinya, R Manaviyat
Journal of Algebras and Representation Theory 16 (2), 303-307, 2013
29*2013
On the idempotent graph of a ring
S Akbari, M Habibi, A Majidinya, R Manaviyat
Journal of Algebra and its Applications 12 (06), 1350003, 2013
222013
Zagreb indices of trees, unicyclic and bicyclic graphs with given (total) domination
DA Mojdeh, M Habibi, L Badakhshian, Y Rao
IEEE Access 7, 94143-94149, 2019
202019
On skew Armendariz of Laurent series type rings
M Habibi, A Moussavi, S Mokhtari
Communications in Algebra 40 (11), 3999-4018, 2012
192012
Annihilator properties of skew monoid rings
M Habibi, A Moussavi
Communications in Algebra 42 (2), 842-852, 2014
142014
Principally quasi-Baer skew power series rings
R Manaviyat, A Moussavi, M Habibi
Communications in Algebra® 38 (6), 2164-2176, 2010
142010
Clean graph of a ring
M Habibi, E Yetkın Çelıkel, C Abdıoğlu
Journal of Algebra and Its Applications 20 (09), 2150156, 2021
132021
On the inclusion ideal graph of a ring
S Akbari, M Habibi, A Majidinya, R Manaviyat
Electronic Notes in Discrete Mathematics 45, 73-78, 2014
122014
On skew quasi-Baer rings
M Habibi, A Moussavi, R Manaviyat
Communications in Algebra® 38 (10), 3637-3648, 2010
122010
On nil skew Armendariz rings
M Habibi, A Moussavi
Asian-European Journal of Mathematics 5 (02), 1250017, 2012
102012
On skew inverse Laurent-serieswise Armendariz rings
R Manaviyat, A Moussavi, M Habibi
Communications in Algebra 40 (1), 138-156, 2012
102012
Pseudo-differential operator rings with Armendariz-like condition
R Manaviyat, A Moussavi, M Habibi
Communications in Algebra 40 (3), 1103-1115, 2012
92012
Total and connected domination in chemical graphs
DA Mojdeh, M Habibi, L Badakhshian
Italian Journal of Pure and Applied Mathematics 39, 393-401, 2018
82018
On skew triangular matrix rings
M Habibi, A Moussavi, A Alhevaz
Algebra Colloquium 22 (02), 271-280, 2015
82015
Nilpotent elements and nil-Armendariz property of monoid rings
M Habibi, A Moussavi
Journal of Algebra and Its Applications 11 (04), 1250080, 2012
82012
The Jacobson radical of inverse Laurent power series of rings
S Karimi, S Sahebi, M Habibi
Journal of Algebra and Its Applications 17 (04), 1850061, 2018
72018
Principally quasi-Baer skew power series modules
R Manaviyat, A Moussavi, M Habibi
Communications in Algebra 41 (4), 1278-1291, 2013
62013
The system can't perform the operation now. Try again later.
Articles 1–20